# SDR SWAA2022031581852

- Difficulty date: March 10, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Etx. L/H Overwin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EXTERIOR EMERGENCY LIGHT IS INOP / [01] REMOVED; REPLACED AND PERFORMED GOOD OPERATIONAL CHECK OF L/H OVERWING EXTERIOR EMERGENCY LIGHT LAMP PER AMM 33-51-04-960-801;[02] VERIFIED CORRECTIVE ACTION #1
